# SDR CA970603014

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

(CAN) AT FLIGHT LEVEL 350 EXPERIENCED RAPID DECOMPRESSION, FLIGHT DESCENDED UNDER MANUAL AND REGAINED CONTROL AT FL260. MANUALLY DEPLOYED OXYGEN MASKS. TRIED AUTO PRESSURIZATION AGAIN, NO LUCK. MAINTENANCE CHANGED #2 PRESSURIZATION CONTROLLER AND SYSTEM CHECKED.
